# SDR FDEA201105181870

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757*
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Component: Slat
- Component part number: 114N4005177G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E SLAT HAS CHAFING ALONG THE TOP OF THE SLAT FROM INBD TO OTBD SIDE. REPAIRED NR 4 SLAT IAW SRM 51-70-10, PN 114N4005-177G, SN A1-0249.  REPAIR IS ON THE INBD END AND IS 24" L X 7" W.  EA F-5750-146530 GENERATED FOR TRACKING PURPOSES ONLY.  CLASSIFIED MAJOR REPAIR.
